# SDR UALA2013051303308

- Difficulty date: May 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 51,734 hours, 20,701 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 114095004
- Part serial: 872
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNLOCK ACTUATOR IS LEAKING.  REPLACED LEFT MLG  LOCK STAY ACTUATOR CYLINDER IAW AMM, CHECKED OK.
